Aa
A
A
A
Close
Weight Loss Alternatives Community
7.26k Members
Avatar universal

weight loss after Lexapro

hi,

i create sleeve surgery from 4 years and my weight decreased from 135KG to 80KG
from 10 months my doctor put me on escitalopram 20MG per day
after 3 month i start gain weight quickly with no changing on my diet
my food is not healthy but i am not eating much because my stomach small size
after increasing in my weight i start to exercise and eating healthy food with no success to stop increasing on my weight
after 8 months i stopped taking my medicine ( decreased it to 10, 5 then stopped it )
now i taking height B-complex injection day after day, probiotics, 2000 MG vitamin c per day, 3 times omega 3 per day, opti-men multivitamin
now its about month and half and my weight still increase about 1KG per week
i have 10KG increasing in my weight right now
i stopped eating healthy and return to my old habit and stopped exercise also so i am eating same what i eat for 4 years and have 10Kg increasing in my weight

when i will start to lose ?
0 Responses
Have an Answer?
Top Healthy Living Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.